# SDR 96ZZZX5193

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 1,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR HSI.  TABLOCK FOUND MISSING AT HIDDEN DAMAGE INSPECTION CONDUCTED ON COMPRESSOR BEING INDUCTED IN REPAIR STATION ON 8-22-95.  THE LAST OVERHAUL PERFORMED BY EAC ON 10-7-94.  WHEN INSPECTING COMPRESSOR THROUGH INLET, CONTACT OF 3RD STAGE BLADE NOTED ON FACE OF 4TH STAGE STATOR NEAR CENTERLINE OF ENGINE (ROOT END OF BLADE).  THE BLADE MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  THIS IS 2ND OCCURRENCE OF TABLOCK FAILURE NOTED BY ERICKSON SINCE 1994.  ALL PROBLEMS HAVE BEEN REPORTED TO THE MANUFACTURER.
